I am a big believer in generic meds... companies like Mylan and Teva specialize in generics..
I belive a generic... to be a class one generic..has to .have 90% to 110% of activity relative to the brand name drug..of course they may have different fillers to complete the pill all reputable pharmacies only carry class one generics... I take generic Xanax..have no problems with it..but everyone is biologically different
I believe the different fillers can indeed cause problems. I've seen too many questions like yours in the past four years that are similar to yours, while being a member of this site.
I've also (like jerst) never had a problem, but it appears that you may be having a problem. Make certain it isn't poison ivy or oak, or something else first, then talk to your pharmacist about this. She/he may be able to order a specific brand just for you that won't cause the itching.
Have you added anything new, any new medications? If not and you don't suspect a reaction from a plant, nor a food, then talk to that pharmacist.
Best wishes to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jul 2010 • 7 answers
Posted 6 Mar 2011 • 2 answers
Posted 15 Mar 2012 • 2 answers
Ive recenly started back on xanax as my anxiety has been out of control.i was on xanax years ago but
Posted 27 May 2014 • 2 answers
Posted 5 Dec 2014 • 2 answers